All Journal Entries Journals

frustrated

Sep 27, 2010 - 3 comments

as i enter in the 3rd trimester, i didnt think so many things would hit me all at once...
from a hacking cough, to pneumonia, to acid reflux and now a bad body rash...i cant take this anymore.
the cough is still lingering and cant seem to get rid of it...my obg said it's just  a cold and to drink lots of oj...thanks dr...had acid reflux and threw up for two days so no more oj! woke up yest with red dots all over my belly and backside...got worse this morning...went to walkin clinic...they said they're afraid to give me any creams bec it's a large area and it could harm teh fetus...and to go to my obg who has my file...so i called them....the nurse there told me i can use creams...then i told her it's all over me etc and she said i had to come into triage and get checked out. so tht's what i did...nurse hooked me up to a monitor for 20 mins...then forgot bout me i had to paige her...then they left me there for two hours while the dr made  his rounds..he came in and thinks it could be an allergic reaction to the amoxicillin but thought it was strange that yest was my 9th day taking it and sadi not to take the last pills today...he's stll confused as to why it would react that long into taking it...then he looked at my rash on my body and on my arms (the one on my arms are actually red bumps as opposed to the red flat dots everywhere else) he said it could be pupps...to which i said i read bout but didnt think it was that because i have no itching...then he said oooo ya with pupps it's itchy...so he made me wait while he consulted the head of obst. he forgot bout me...i made hubby go out and find out where he went too...nurse was mad bec he went down to get his dinner and forgot to come back in and talk to me...finally found him in the cafeteria and he said to wait it out for a few days...if it goes away then it was allergic reaction to the anitbiotics but if it gets worse or is itchy then to go to the clinic for some cream or go back to the hosptial and they will give me some... as for the cough he said i need to go back to teh clinic or dr bec they dont specialize in lungs...so tht's it...nothing really got solved...work wants me to go back..so i'll go back this week and they can see how lovely i sound! i just want all this to go away...this coughing is so irritating. : (

Comments
Post a Comment
Avatar universal
by Kricket212, Sep 27, 2010
Oh Melissa, I feel so bad for you.  I have always heard about the way Canada works with Dr's but the more I hear your stories .. I just can't believe it.    I hope you are ok.  Have you thought about consulting a dermotoligist?

Me- AF is starting today (spotting) so I know tomorrow it will be here.  Anxious to get to RE & find out if cyst is gone - maybe??  Anyway I think I will be able to start because not going to do BCP.  Whenever I do that it throws my estrogen out of wack & then they blame me- Asking if I took anything?  NO, this is what happens.
I am so scared & pray this cycle will be the one for me.  

1191262 tn?1366766621
by enolia, Sep 27, 2010
Sorry to hear your story Melissa! It sounds like they don't know or they don't want to commit to anything. It is terrible!
I did some search online and on this website http://www.buzzle.com/articles/amoxicillin-rash-treatment.html, I found this
(not sure you have to stop Amoxicillin if it the only complication, hey you need to feel better with your pneumonia!)

****************************
Treatment for Amoxicillin Rash
Amoxicillin rash treatment is very basic, in fact, in most cases, no treatment is needed for this rash. If no other complications occur, the rash disappears just as quickly as it appears. For a soothing effect on the rashes, try an oatmeal bath or any anti-itch pill can also help to ease the itching. Flushing out toxins by drinking lots of water can help the patient recover faster. If someone develops a rash after taking an antibiotic, it is usually an allergic reaction to the medicine, so it's best to inform your physician about your allergies so that you can be prescribed something your body is not allergic to. In mild cases, one doesn't need to discontinue the medication as the rashes are self eliminating, but in cases where the rashes are itchy and last long, it is best to avoid the medication, and ask your physician to substitute it. More on allergy relief.
******************************

Good luck!

1098165 tn?1340760837
by Melissa_71, Sep 27, 2010
hi donna, ya it's pretty bad..i'm at one of toronto's best hospitals and still no one seems to know what's going on...they tell me to go my family dr (walkin clinic) and the clinic tells me to go to the obg...enolia i think u hit it...no one wants to commit to anything...i just hope and pray it was an allergic reaction to the amoxy...and hope it goes away...but it got worse overnight so we'll see...the nurse put me in an isolation room today...i guess they thought it could be contagious but no  one knows...one thing that the telehealth nurse, the clinic and the hospital could agree on was to stop the amoxicillin today...i dont know how im supposed to go back to work like this...every time i cough i pee...and cant control that....the rash is  not itchy at all.....just red dots everywhere and little bumps on my arms...i took a bath and it actually made it more red...the dr said it could turn itchy in afew days and if so to get some cream...i just cant believe this happening and just hope jr is not being harmed.
thks for the well wishes.

Post a Comment